# SDR HALA2009061500246

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,870 hours, 4,891 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START.  FAULT LIGHT ILLUM AND EICAS MSG APU FAULT DISPLAYED.  SECOND ATTEMPT INDICATES EGT HIGH.  PERFORMED BITE CHECK OF APU NO FAULTS, CHECKED CONDITION AND SECURITY OF APU, OIL QTY CHECK GOOD, PERFORMED SUCCESSFUL START OF APU AIR AND ELECTRIC, OPS CHECK GOOD REF AMM 49-11-00.
